# SDR DALA2015092405919

- Difficulty date: September 23, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 41-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OUT LIMITS BETWEEN FRAMES 41 - 47 -Y1292.  REPLACED IAW SRM 51-72-11 AND DWG D53371000, D53476950.
